T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

On The Dynamics Of The Difference Equation

( Volume 3 Issue 7,July 2016 ) OPEN ACCESS
Author(s):

Mehmet Emre Erdogan, Kemal Uslu

Abstract:

In this paper, we studied the global behavior of the difference equation  with non-negative parameters and the initial conditions  are non-negative real numbers.

Paper Statistics:

Total View : 211 | Downloads : 202 | Page No: 80-82 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.